# SDR DALA1107370175

- Difficulty date: December 18, 2010
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 91,892 hours, 13,615 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T313034
- Condition: Damaged
- Location: Nr 1 Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA01-074965-03, AD OPN 0306 WITH REF SB767-54-0080, FIG 10, FOUND NR 1 STRUT UPPER SPAR WEB, PN 311T4100-55, HAS EXISTING REPAIR DOUBLER INTERFERE WITH NEW STIFFENER 311T3040-11 AND RING DOUBLER 311T3040-13.  IN ADDITION FOUND WEB HAS 02EA ELONGATED HOLES.  WEB REPAIR ACCOMPLISHED IAW PRI 81632 REV.0, DATED 12/30/10.
